Über räumliche Variationsprobleme

H. Hahn

Mathematische Annalen (1911)

  • Volume: 70, page 110-142
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hahn, H.. "Über räumliche Variationsprobleme." Mathematische Annalen 70 (1911): 110-142. <http://eudml.org/doc/158489>.

author = {Hahn, H.},
journal = {Mathematische Annalen},
pages = {110-142},
title = {Über räumliche Variationsprobleme},
url = {http://eudml.org/doc/158489},
volume = {70},
year = {1911},

AU - Hahn, H.
TI - Über räumliche Variationsprobleme
JO - Mathematische Annalen
PY - 1911
VL - 70
SP - 110
EP - 142
UR - http://eudml.org/doc/158489
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.